# SDR CVGA20210422001

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N233XL
- Make and model: Cessna 560XL
- Aircraft serial: 5605233
- Aircraft time: 6,299 hours, 4,370 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Control Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE HAD A "STAB MISC" LIGHT ILLUMINATE. WE STAYED BELOW 200KTS AND CONTINUED OUR CLIMB BUT THE LIGHT ON HYD LIGHT WENT OUT. AT ALT, WE FOLLOWED THE CHECKLIST TO NO AVIAL. TRIED FLAPS 7 DEGREES TO 15 DEGREES WITH NO CHANGE.
